A Periodic Problem of a Semilinear Pseudoparabolic Equation
Yang Cao,
Jingxue Yin and
Chunhua Jin
Abstract and Applied Analysis, 2011, vol. 2011, 1-27
Abstract:
A class of periodic problems of pseudoparabolic type equations with nonlinear periodic sources are investigated. A rather complete classification of the exponent ð ‘ is given, in terms of the existence and nonexistence of nontrivial and nonnegative periodic solutions.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/363579.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/363579.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:363579
DOI: 10.1155/2011/363579
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().